# SDR QMLA2015030915014

- Difficulty date: March 9, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N775AL
- Make and model: Bell 407
- Aircraft serial: 54072
- Aircraft time: 835 hours, 2,298 cycles
- Engine: Allsn 250C47B
- Engine time: 835 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 407040006123
- Part serial: A113
- Condition: Making Metal
- Location: Main Rotor
- Part time: 835 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN EVENT 2 AIRFRAME INSPECTION, CHIPS WERE FOUND ON THE LOWER MAIN GEAR BOX CHIP PLUG.  AFTER EXAMINATION IT WAS DETERMINED THAT IAW THE MM 63-12 & 63-13 THE SIZE & QTY OF THE FLAKES FOUND ON THE LOWER CHIP PLUG IAW FIGURE 63.13, FEW MODERATELY SIZED & OR NUMEROUS SMALL FLAT PIECES.  REPAIR OR REPLACE THE COMPONENT.  MAIN GEAR BOX WAS REMOVED FOR REPAIR, MAST & FREEWHEELING UNITS WERE SENT IN FOR INSPECTION.
